MAUDE Adverse Event Report: Medos International SARL PROWLER SELECT; Catheter, Percutaneous, Neurovasculature

Medos International SARL PROWLER SELECT; Catheter, Percutaneous, Neurovasculature
Catalog Number 606S255X
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported that during an endovascular embolization, when delivering a 4.5mmd 22mml enterprise vascular reconstruction device (product code: enc452200, lot number: 9682206), the stent became impeded in the distal end of a prowler select plus 150/5cm microcatheter (product code: 606s255x, lot number: 31874892) and could not pass through the microcatheter (mc).The doctor removed the stent and microcatheter from the patient and then sequentially switched to a second microcatheter, a prowler select plus 150/5cm (product code: 606s255x, lot number: 31519699) to deliver the original stent.The original stent was still impeded in the distal end of the second and third microcatheter and could not pass through the second and the third microcatheter.Finally, the doctor only retracted the original stent alone and switched to a second stent to complete the surgery.The third microcatheter was not replaced.The surgery was prolonged by about 15 minutes.Does surgeon have an extra set of hands to support while flushing aligning the enterprise system was answered as ¿yes¿.Is a push plunge rhv being used was answered as ¿twisted type¿.Is there force needed to remove the delivery wire once impeded and then the stent detaches in the hub or the proximal end of the microcatheter was answered as ¿no, the delivery wire was removed smoothly, and the stent was still attached to the delivery wire¿.The replacement stent was another enterprise1 of a different product code.Additional event information received on 19-aug-2026 indicated that a guidewire in the microcatheter was used prior to using the enterprise system.A saline flush was used during the procedure.They were able to torque the device (s).There was no evidence of physical material within the device.The microcatheters did not kink/bent.The 15 minutes procedural delay did not result in a patient adverse consequence.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4) information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section e1.Initial reporter phone: (b)(6) section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PROWLER SELECT
Common Device Name
Catheter, Percutaneous, Neurovasculature
Manufacturer (Section D)
Medos International SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
Cerenovus Inc. (Juarez)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
katie seppa
31 technology dr
irvine, CA 92618
+1(513)337-8052
MDR Report Key50524645
Report Number3008114965-2026-01161
Device Sequence Number6012465
Product Code QJP
UDI-Device Identifier10886704028888
UDI-Public(01)10886704028888(17)290131(10)31874892
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210838
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number606S255X
Device Lot Number31874892
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/21/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date08/31/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown